MathSciNet Relay Station
MathSciNet bibliographic data
MR1079705 03G12 (81P10)
Navara, Mirko Regularity and $\sigma$-additivity of states on quantum logics. Proc. Amer. Math. Soc. 115 (1992), no. 2, 427–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement